Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Vein popped in the neck on laughing, sudden headache. Cause of concern?

hello appreciate getting an advise, i have recently experienced something like vain snapped at the back of my neck just below the skull when i laughed out loud, apparently it had really hurt and somehow the pain scattered running towards my head, is there something wrong, should i need a doctor, what type of doctor?....
Asked On : Mon, 12 Nov 2012
Answers:  2 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Rheumatologist 's  Response
Dear sir,

I think there is nothing wrong but still if you feel you can consult a physician for this.

Dr. Shruti
Answered: Mon, 2 Sep 2013
I find this answer helpful
Pathologist and Microbiologist Dr. Vandana Khare's  Response
While laughing slight pressure at the back of neck is a normal phenomenon because while laughing loudly chest pressure increases which is transmitted to back of the neck.I think it must have been a muscle which very commonly happens.there is nothing to worry you can take over the counter analgesic if it still hurts!
take care!
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor